# SDR DHL2004363529

- Difficulty date: September 28, 2004
- Submitted: October 23, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, N/R 3883, BL 0 FR. 26 TO FR. 30 SEAT TRACK MAIN CABIN CORRODED OUT OF LIMITS IAW SRM 51-40-11.  REMOVED SEAT TRACK FROM FR. 26 - FR. 30 AT BL 0 IAW SRM 51-30-30.   REPLACED SEAT TRACK IAW SRM 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR. 26 - FR. 30 AT BL 0 IAW SRM 53-10-10 / 51-10-40. MATERIAL USED, P/N 60-22457, PO NR 24302234.
